<ArticleSet>
<Article>
<Journal>
<PublisherName>Trauma Research Center</PublisherName>
<JournalTitle>Bulletin of Emergency And Trauma</JournalTitle>
<Issn>2322-2522</Issn>
<Volume>7</Volume>
<Issue>3 JUL</Issue>
<PubDate>
<Year>2019</Year>
<Month>07</Month>
<Day>01</Day>
</PubDate>
</Journal>
<ArticleTitle>Delayed Intracerebral Hemorrhage after Synthetic Cannabis (Bonsai) Abuse; Case Report and Literature Review</ArticleTitle>
<FirstPage>852</FirstPage>
<LastPage>852</LastPage>
<Language>EN</Language>
<AuthorList>
<Author>
<FirstName>Gülçin</FirstName>
<LastName>Aydin</LastName>
<Affiliation>Kırıkkale University School of Medicine, Department of Anesthesiology and Reanimation, Kirikkale, Turkey. drgulcinaydin@yahoo.com</Affiliation>
</Author>
<Author>
<FirstName>Bülent</FirstName>
<LastName>Bakar</LastName>
</Author>
</AuthorList>
<History>
<PubDate>
<Year>2019</Year>
<Month>02</Month>
<Day>11</Day>
</PubDate>
<PubDate>
<Year>2019</Year>
<Month>03</Month>
<Day>23</Day>
</PubDate>
<PubDate>
<Year>2019</Year>
<Month>03</Month>
<Day>12</Day>
</PubDate>
</History>
<Abstract>Bonsai is a synthetic cannabinoid (SC) substance which can cause lung toxicity with chronic use. However, there are few case reports in literature related to bonsai-induced intracerebral hemorrhage in literature. A 25-year-old man presented at the Emergency Room (ER) with dyspnea, hemoptysis and agitation subsequent to bonsai use. He became unconscious in ER and was then intubated and admitted to the intensive care unit (ICU). The cranial computed tomography (CT) scan was non-specific and a thoracic CT scan revealed consolidation and the appearance of “ground-glass” in the lung, and therefore, development of diffuse alveolar hemorrhage was considered. The patient recovered consciousness on the second day of hospitalization and was extubated. During follow-up, he lost consciousness once again and on the cranial CT images, hemorrhage areas located in the left frontal and right posterior parietal regions were observed. Nevertheless, no surgical intervention was considered. The patient recovered consciousness three weeks after the second intubation and was transferred to the psychiatry clinic. In patients with synthetic cannabinoid substance abuse, life-threatening intracranial complications in the early and/or late phase should be kept in mind in addition to respiratory and systemic complications in the acute phase.</Abstract>
<ObjectList>
<Object>
<Param>Cannabis</Param>
</Object>
<Object>
<Param>Intracranial Hemorrhage</Param>
</Object>
<Object>
<Param>Ground-glass appearance</Param>
</Object>
</ObjectList>
</Article>
</ArticleSet>